# SDR AT9900474

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION AT BS 996 ON NR 1 THRUST REVERSER GROUND ACCESS PANEL INTERNAL DOUBLER.  REMOVED CORRODED INTERNAL DOUBLER, CUT, DRILLED, TRIMMED NEW DOUBLER, ALODINED AND PRIMED IAW DC9 SRM 51-10-4, 51-30-2, 51-10-3 AND 51-30-2.
